# SDR VNAA2017092311101

- Difficulty date: September 23, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 32,656 hours, 32,667 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING SMELL COMING FROM LT PACK ON TAXI OUT. A/C RETURNED TO GATE FOR MAINTENANCE INSPECTION. CLT MX RAN PACK FOR 30 MINUTES. INSPECTED PACK AND FOUND NO DEFECTS.
